# SDR CA110131005

- Difficulty date: January 22, 2011
- Submitted: March 15, 2011
- Operation: General aviation
- Make and model: Dhav DHC3
- Aircraft time: 24,367 hours
- Engine: Pwa S3H1G
- System (JASC): 7921 · Engine Oil Cooler
- Part: Oil Cooler
- Part number: HH9617
- Condition: Leaking
- Stage of operation: NR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

(CAN) OIL COOLER LEAKING.
